# SDR FDEA201010023875

- Difficulty date: October 2, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13661
- Condition: Corroded
- Location: Bs 870-950c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BL0 STATION 870 TO STATION 950C.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2, FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520792-7178T6511 DIM: 141 3/4" IAW SRM 53-10-1 FIG 3 & 53-102 FIG   7A , INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2 AT BS 870 TO BS 950C BL 0.
